EconPapers    
Economics at your fingertips  
 

The Application of a Hankel Transformation to a Class of Circularly Symmetric Coverage Problems

Gerhard Schroeter
Additional contact information
Gerhard Schroeter: Industrieanlagen-Betriebsgesellschaft mbH, Ottobrunn, Germany

Operations Research, 1977, vol. 25, issue 4, 675-687

Abstract: The expected coverage of a target with a circularly symmetric value density function by a circularly symmetric damage function, where the distance between their centers is a stochastic variable, is expressed in terms of Hankel transforms. In problems of this type, the Hankel transformation of order zero plays a role similar to that of the Fourier transformation in the case of ordinary convolution integrals. Several well-known singular results for circularly symmetric coverage problems are unified and generalized.

Date: 1977
References: Add references at CitEc
Citations:

Downloads: (external link)
http://dx.doi.org/10.1287/opre.25.4.675 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:oropre:v:25:y:1977:i:4:p:675-687

Access Statistics for this article

More articles in Operations Research from INFORMS Contact information at EDIRC.
Bibliographic data for series maintained by Chris Asher ().

 
Page updated 2025-03-19
Handle: RePEc:inm:oropre:v:25:y:1977:i:4:p:675-687